Crohn's and Colitis Support

Do I need to up my Steroids?

I have been on steroids for several weeks and gradually reducing them 1 tab a week. But I have been down to 20mgs and I'm flaring up again, the bleedings got worse and back pain, not sure if I should up the dose to 30mbs until it settles down again. I am waiting to hear about them giving me injections, but I need to sort this out now, before it gets any worse. Please help I not sure what to do.

4 Replies
oldestnewest

Contact your GI Team immediately. Either telephone the Nurse Specialist, the Consultants secretary, or, if you can't contact them, Phone your GP and get an urgent appointment. You don't want to go backwards.

1 like
Reply

I upped the dose for now as I was away in London with work and couldn't get an appointment. But I will do tomorrow. It seems to settling down. The bleeding wasn't too serious, it was just when I went to the toilet and not massive amount, but I was worried it would get worse and I wasn't in an ideal situation to sort it out.

Reply

I was on Prednisone due to severe Colitis and then my Doc. moved and another Doc took over his patients and didn't properly monitor me. I ended up on Prednisone for 7 months! Now I've been diagnosed with Osteoporosis, that's caused by being on the steroids too long. Work closely with your medical team! Health is MORE important than work. Best of luck to you and I hope you find the answers you're looking for.

Reply

thank you for concerns. I've started the injections and will be coming off the steroids gradually.. First day after didn't feel so good, but was able to go for s long walk today. I hope these work for me, then I will be able to come off the steroids successfully. I have also moved to gluten free diet, I've cut out alcohol and spicy food, I'm so determined to get well. I'm sorry to hear about happened to you and I appreciate your advice.

Reply

You may also like...